# SDR 06FDEA04307

- Difficulty date: December 22, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-322
- Aircraft serial: 278
- Aircraft time: 25,075 hours, 11,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR, FUSELAGE SKIN RT SIDE HAS EXTERNAL REPAIR DOUBLE BETWEEN FR 54.1 TO 54.2, BETWEEN STR 38 RT TO STR 40 RT, MEASURES 6.3" BY 6.2" PREVIOUSLY INSTALLED REPAIR LOCATED AT RT SIDE FUSELAGE SKIN BETWEEN FRAMES 54.1- 54.2 STRINGERS 38 TO 40 RT DETERMINED NOT TO BE IAW FEDEX EA 6-5330-41795 DUE TO INCORRECT MATERIAL THICKNESS OF REPAIR DOUBLER, BASED ON VISUAL   EVALUATION WITH THE REPAIR INSTALLED, VISUAL EVAL CONSIST OF CORRECT LOCATION, SHAPE, SIZE, FASTENER SPACING, AND EDGE MARGIN, FASTENER TYPE AND NUMBER, MAT THICKNESS,  MAT TYPE AND GENERAL WORKMANSHIP OF PREVIOUS INSTALLATION.  REMOVED EXISTING REPAIR AND REPAIRED FUSELAGE SKIN PER FED EX EA 6-5330-106290.  MAJOR REPAIR IAW FED EX GMM 6-2-100.
